Alert archive / Missouri / Tornado Warnings in 2008

Tornado Warning 57, NWS Springfield, MO

January 8, 2008Christian County, Missouri

NWS Springfield, MO issued this tornado warning at Jan 8, 2008, 2:50 AM CST for Christian County, Missouri. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 8, 2008, 2:50 AM CST (08:50 UTC)
Expired
Jan 8, 2008, 3:37 AM CST
In force
47 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Christian County, MO

The radar

The Springfield radar (KSGF), 36 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 8, 2:50 AM CSTTORNADO 12 Sw Highlandvi, MOTHIS TORNADO TOUCHED DOWN 1.5 MILES SOUTHWEST OF HIGHLANDVILLE AND MOVED TO THE EAST NORTHEAST THROUGH THE TOWN OF HIGHLANDVILLE...LIFTING 4 MILES EAST NORTHEAST OF THE CITY. THIS TORNADO DAMAGED OR DESTROYED NUMEROUS OUTBUILDINGS ALONG ITS 6 MILE LONG TRACK.
Jan 8, 2:55 AM CSTTSTM WND GST 60Spokane, MOSHINGLES BLOWN OFF ROOF
Jan 8, 3:06 AM CSTTSTM WND GST 60Sparta, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 7:48 PM CSTTornado Watch PDSSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.8 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
1.7
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 080850
TORSGF
MOC043-080945-
/O.NEW.KSGF.TO.W.0057.080108T0850Z-080108T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 AM CST TUE JAN 8 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL AND EASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 345 AM CST.

* AT 246 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS VERY
  DANGEROUS STORM WAS LOCATED 6 MILES NORTHEAST OF GALENA...OR 8
  MILES SOUTHWEST OF HIGHLANDVILLE...MOVING NORTHEAST AT 70 MPH.

* THIS TORNADIC STORM WILL BE NEAR...
  HIGHLANDVILLE BY 255 AM CST.
  OZARK AND 6 MILES NORTHWEST OF SPARTA BY 300 AM CST.

THE TOWNS OF SELMORE...CHRISTIAN CENTER AND LINDEN ARE ALSO IN THE
PATH OF THIS TORNADIC STORM.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3682 9334 3689 9335 3691 9334 3698 9334
      3699 9337 3709 9318 3709 9307 3708 9290
      3695 9291 3681 9314
TIME...MOT...LOC 0850Z 226DEG 63KT 3692 9334

$$

FOSTER
1 follow-up statement
000 
WWUS53 KSGF 080937
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 AM CST TUE JAN 8 2008

MOC043-080947-
/O.CAN.KSGF.TO.W.0057.000000T0000Z-080108T0945Z/
CHRISTIAN MO-
337 AM CST TUE JAN 8 2008

...THE TORNADO WARNING FOR EASTERN CHRISTIAN COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO
THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE
WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3682 9334 3689 9335 3691 9334 3698 9334
      3699 9337 3709 9318 3709 9307 3708 9290
      3695 9291 3681 9314
TIME...MOT...LOC 0937Z 226DEG 63KT 3749 9259

$$

FOSTER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jan 8, 2:26 AM CST, 24 minutes earlier.

Area forecast discussion, Jan 8, 2:26 AM CST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
226 AM CST TUE JAN 8 2008

.DISCUSSION...

MAJOR SEVERE WEATHER OUTBREAK CONTINUES ACROSS THE FORECAST AREA.
NUMEROUS LONG TRACK SUPERCELL THUNDERSTORMS DEVELOPED MONDAY
EVENING AND EARLY TUESDAY MORNING AS A STRONG UPPER LEVEL STORM
SYSTEM KICKED INTO THE PLAINS. THUNDERSTORMS PRODUCED SEVERAL
DAMAGING TORNADOES CAUSING FATALITIES AND INJURIES...LARGE HAIL...
FLASH FLOODING AND DAMAGING WINDS ACROSS THE FORECAST AREA. THE
SPRINGFIELD NATIONAL WEATHER SERVICE FORECAST OFFICE WILL BE
SENDING OUT SEVERAL DAMAGE ASSESSMENT TEAMS THIS MORNING. EMERGENCY
MANAGERS AND LOCAL OFFICIALS ARE ENCOURAGED TO CALL OUR OFFICE
WITH DAMAGE REPORTS.

WATER VAPOR IMAGERY SHOWS THE CENTER OF THE UPPER LEVEL STORM
SYSTEM LOCATED NEAR THE TEXAS PANHANDLE. SURFACE COLD FRONT
EXTENDS FROM NEAR APPLETON CITY TO NEAR ANDERSON. SURFACE COLD
FRONT WILL TRACK WEST TO EAST ACROSS THE FORECAST AREA AS THE
UPPER LEVEL STORM SYSTEM SWINGS THROUGH THE REGION. ISOLATED
TORNADOES WILL CONTINUE TO BE POSSIBLE AHEAD OF THE SURFACE COLD
FRONT AS HELICITY VALUES RANGE FROM 300 TO 450 M2/S2.
THUNDERSTORMS DIRECTLY ALONG THE FRONT...WILL PRODUCE PRIMARILY
DAMAGING STRAIGHT LINE WINDS. FLASH FLOODING WILL CONTINUE AND
LIKELY WORSEN AS THUNDERSTORMS TRAIN. 03Z KSGF SOUNDING DEPICTED
PRECIPITABLE WATER VALUES OF NEAR 1.25 INCHES...OVER 250 PERCENT
ABOVE NORMAL FOR THIS TIME OF THE YEAR. RADAR STORM TOTAL
PRECIPITATION ESTIMATES...LIKELY A LITTLE HIGH DUE TO HAIL
CONTAMINATION...SHOWS A SWATH OF 5 TO 8 INCHES FROM NEAR ANDERSON
NORTHEAST TO NEAR LYNCHBURG. WITH THE PASSAGE OF THE FRONT...THE
THREAT FOR SEVERE THUNDERSTORMS WILL END TO THE WEST OF THE FRONT.
HOWEVER...ADDITIONAL RAIN SHOWERS ARE LIKELY BEHIND THE FRONT
FURTHER AIDING IN FLOODING.

SURFACE HIGH PRESSURE WILL BUILD INTO THE AREA TONIGHT AND WINDS
WILL DECREASE AS THE PRESSURE GRADIENT WEAKENS. DAY SHIFT WILL
NEED TO TAKE A LOOK AT THE POTENTIAL FOR DENSE FOG WITH LIGHT
WINDS AND THE SATURATED GROUND. ANOTHER STORM SYSTEM WILL TRACK
THROUGH THE MIDWEST ON THURSDAY...BRINGING A FRONTAL PASSAGE
THROUGH THE FORECAST AREA. THIS FRONTAL PASSAGE SHOULD BE DRY WITH
LIMITED MOISTURE AVAILABLE TO WORK WITH AND THE STRONGER DYNAMICS
REMAINING NORTH OF THE FORECAST AREA. COLDER AIR WILL SETTLE INTO
THE AREA BEHIND THE FRONT. WITH A BROAD UPPER LEVEL TROUGH OVER
THE REGION...TEMPERATURES FOR THE REST OF THE FORECAST PERIOD WILL
BE CLOSER TO NORMAL WITH NO SIGNIFICANT PRECIPITATION EXPECTED AT
THIS TIME.

ANGLE

&&

.AVIATION...

FOR THE 06Z TAF PACKAGE...MVFR WITH OCCASIONAL IFR CONDITIONS WILL
BE POSSIBLE DUE TO TSRA AND SHRA. CONVECTION CONTINUES TO DEVELOP
AND TRACK TO THE NORTHEAST OVER KSGF WITH KJLN ON THE NORTHERN
EDGE OF THE TRAINING CONVECTION. TSRA IS EXPECTED TO TRANSITION
TO SHRA AS ATMOSPHERE STABILIZES AFTER 10Z. MVFR AND IFR CEILINGS
WILL BE POSSIBLE AFTER 10Z WITH CEILINGS IMPROVING TUESDAY
AFTERNOON.

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jan 8, 12:32 AM CST, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1232 AM CST TUE JAN 8 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090645-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1232 AM CST TUE JAN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  SEVERE WEATHER AND FLASH FLOODING WILL REMAIN POSSIBLE THROUGH
  THE OVERNIGHT HOURS. ISOLATED SEVERE THUNDERSTORMS WILL BE
  CAPABLE OF PRODUCING LARGE HAIL...DAMAGING STRAIGHT LINE WINDS
  AND POTENTIALLY TORNADOES. THE GREATEST RISK OF SEVERE STORMS
  WILL OCCUR SOUTH OF INTERSTATE 44.

  FLASH FLOODING WILL BECOME AN INCREASING THREAT AS STORMS MOVE
  REPEATEDLY OVER THE SAME AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  THUNDERSTORMS WILL CONTINUE ALONG AND SOUTH OF THE INTERSTATE 44
  CORRIDOR TUESDAY MORNING AHEAD OF A STRONG COLD FRONT. A FEW
  STRONG STORMS WILL AGAIN BE POSSIBLE. THE THREAT FOR SEVERE
  STORMS COULD INCREASE TUESDAY ACROSS SOUTH CENTRAL MISSOURI IF
  THE COLD FRONT IS SLOWER TO MOVE OUT OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE POSSIBLE OVERNIGHT MAINLY SOUTH OF
 INTERSTATE 44.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Jan 8, 1:55 AM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
155 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     FLASH FLOOD      4 SW SPRINGFIELD        37.16N 93.34W
01/08/2008                   GREENE             MO   EMERGENCY MNGR

            WEST BOUNT LANE OF HIGHWAY 60 SOUTHWEST OF TOWN WATER
            COVERED.

&&

HATCH
Local storm report, Jan 8, 2:01 AM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 AM     TSTM WND DMG     NE JOPLIN               37.08N 94.51W
01/08/2008                   JASPER             MO   AMATEUR RADIO

            3 TRAILERS AT MOBILE HOME PARK BLOWN ON SIDE.

0133 AM     TSTM WND DMG     3 NE JOPLIN             37.11N 94.47W
01/08/2008                   JASPER             MO   AMATEUR RADIO

            BARN DESTROYED

&&

ANGLE
Local storm report, Jan 8, 2:03 AM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
203 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 AM     FUNNEL CLOUD     1 N MOUNTAIN GROVE      37.14N 92.26W
01/08/2008                   WRIGHT             MO   LAW ENFORCEMENT

            WALL CLOUD SPOTTED ON THE NORTH SIDE OF MOUNTAIN GROVE.

&&

BARJENBRUCH
Local storm report, Jan 8, 2:15 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
215 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             4 N EBENEZER            37.40N 93.31W
01/08/2008  E1.75 INCH       GREENE             MO   EMERGENCY MNGR

&&

HATCH
Local storm report, Jan 8, 2:35 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
235 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     HAIL             REPUBLIC                37.12N 93.48W
01/08/2008  E0.75 INCH       GREENE             MO   EMERGENCY MNGR

&&

HATCH
Local storm report, Jan 8, 2:42 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
242 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 AM     FUNNEL CLOUD     2 SW SPRINGFIELD        37.18N 93.31W
01/08/2008                   GREENE             MO   AMATEUR RADIO

            PERSISTENT LOW ROTATING CLOUD JUST NORTHEAST OF GOLDEN
            AND REPUBLIC ROAD IN SOUTHWEST SPRINGFIELD.

&&

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 6:12 PM CSTTornado WarningSGFMcDonald38 min
Jan 7, 6:24 PM CSTTornado WarningSGFDallas, Greene, Webster41 min
Jan 7, 6:29 PM CSTTornado WarningSGFChristian, Lawrence, Stone76 min
Jan 7, 6:33 PM CSTTornado WarningSGFBarry, Newton41 min
Jan 7, 6:41 PM CSTTornado WarningSGFLaclede62 min
Jan 7, 6:49 PM CSTTornado Warning EmergencySGFGreene71 min
Jan 7, 7:01 PM CSTSevere Thunderstorm WarningSGFMorgan59 min
Jan 7, 7:11 PM CSTSevere Thunderstorm WarningSGFPolk34 min
Jan 7, 7:13 PM CSTSevere Thunderstorm WarningSGFLawrence47 min
Jan 7, 7:18 PM CSTTornado WarningSGFPulaski57 min
Jan 7, 7:18 PM CSTTornado WarningSGFChristian, Lawrence57 min
Jan 7, 7:25 PM CSTTornado WarningSGFWebster65 min
Jan 7, 7:30 PM CSTSevere Thunderstorm WarningSGFCamden, Dallas54 min
Jan 7, 7:36 PM CSTTornado WarningSGFGreene69 min
Jan 7, 7:44 PM CSTFlash Flood WarningSGFBarry, Christian, Greene, Lawrence, McDonald, Newton and 1 more6 hr
Jan 7, 7:50 PM CSTTornado WarningSGFMaries, Phelps42 min
Jan 7, 7:59 PM CSTTornado WarningSGFLaclede, Wright76 min
Jan 7, 8:01 PM CSTTornado WarningSGFMcDonald59 min
Jan 7, 8:11 PM CSTTornado WarningSGFDallas, Webster64 min
Jan 7, 8:21 PM CSTTornado WarningSGFBarry, McDonald54 min
Jan 7, 8:39 PM CSTTornado WarningSGFLaclede, Wright66 min
Jan 7, 8:41 PM CSTSevere Thunderstorm WarningSGFMaries, Miller24 min
Jan 7, 8:42 PM CSTTornado WarningSGFPulaski63 min
Jan 7, 8:46 PM CSTTornado WarningSGFDallas, Greene, Polk74 min
Jan 7, 8:49 PM CSTTornado WarningSGFBarry, Stone71 min
Jan 7, 9:08 PM CSTTornado WarningSGFBarry67 min
Jan 7, 9:12 PM CSTFlash Flood WarningSGFCamden, Dallas, Laclede, Maries, Miller, Phelps and 4 more6 hr
Jan 7, 9:14 PM CSTTornado WarningSGFMcDonald76 min
Jan 7, 9:18 PM CSTTornado WarningSGFCamden, Pulaski72 min
Jan 7, 9:26 PM CSTSevere Thunderstorm WarningSGFChristian64 min
Jan 7, 9:27 PM CSTTornado WarningSGFMaries, Phelps48 min
Jan 7, 9:30 PM CSTTornado WarningSGFChristian, Stone60 min
Jan 7, 9:32 PM CSTTornado WarningSGFLaclede73 min
Jan 7, 9:46 PM CSTTornado WarningSGFGreene, Webster74 min
Jan 7, 9:50 PM CSTTornado WarningSGFBarry, Stone70 min
Jan 7, 9:55 PM CSTTornado WarningSGFChristian65 min
Jan 7, 10:03 PM CSTTornado WarningSGFMaries53 min
Jan 7, 10:10 PM CSTTornado WarningSGFBarry, Stone65 min
Jan 7, 10:18 PM CSTTornado WarningSGFBarry, McDonald72 min
Jan 7, 10:19 PM CSTTornado WarningSGFWright71 min
Jan 7, 10:51 PM CSTTornado WarningSGFLaclede, Pulaski, Texas39 min
Jan 7, 10:58 PM CSTSevere Thunderstorm WarningSGFLaclede, Pulaski51 min
Jan 7, 11:02 PM CSTSevere Thunderstorm WarningSGFWebster45 min
Jan 7, 11:08 PM CSTSevere Thunderstorm WarningSGFChristian, Greene, Webster67 min
Jan 7, 11:12 PM CSTTornado WarningSGFBarry, Stone63 min
Jan 7, 11:15 PM CSTTornado WarningSGFPhelps60 min
Jan 7, 11:28 PM CSTTornado WarningSGFBarry, McDonald77 min
Jan 7, 11:31 PM CSTSevere Thunderstorm WarningSGFWright22 min
Jan 7, 11:34 PM CSTSevere Thunderstorm WarningSGFPulaski28 min
Jan 7, 11:49 PM CSTSevere Thunderstorm WarningSGFTexas18 min
Jan 7, 11:55 PM CSTSevere Thunderstorm WarningSGFWebster, Wright32 min
Jan 7, 11:57 PM CSTSevere Thunderstorm WarningSGFDent, Phelps32 min
Jan 8, 12:09 AM CSTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence84 min
Jan 8, 12:14 AM CSTSevere Thunderstorm WarningSGFBarry, McDonald, Stone91 min
Jan 8, 12:42 AM CSTTornado WarningSGFChristian, Stone, Taney52 min
Jan 8, 12:44 AM CSTTornado WarningSGFMcDonald52 min
Jan 8, 1:07 AM CSTSevere Thunderstorm WarningSGFBarton, Vernon53 min
Jan 8, 1:16 AM CSTTornado WarningSGFBarry, Newton34 min
Jan 8, 1:20 AM CSTTornado WarningSGFDouglas, Texas, Webster, Wright70 min
Jan 8, 1:28 AM CSTTornado WarningSGFVernon28 min
Jan 8, 1:30 AM CSTFlash Flood WarningSGFBarry, Christian, Greene, Lawrence, McDonald, Newton and 1 more7 hr
Jan 8, 1:30 AM CSTTornado WarningSGFLawrence36 min
Jan 8, 1:37 AM CSTRiver Flood WatchSGFMcDonald35 hr
Jan 8, 1:56 AM CSTTornado WarningSGFBarry18 min
Jan 8, 1:59 AM CSTSevere Thunderstorm WarningSGFGreene61 min
Jan 8, 2:00 AM CSTSevere Thunderstorm WarningSGFBarry, Cedar, Dade, Jasper, Lawrence, McDonald and 1 more60 min
Jan 8, 2:07 AM CSTTornado WarningSGFTexas38 min
Jan 8, 2:16 AM CSTSevere Thunderstorm WarningSGFDallas, Polk59 min
Jan 8, 2:19 AM CSTSevere Thunderstorm WarningSGFChristian, Stone26 min
Jan 8, 2:19 AM CSTTornado WarningSGFBarry, McDonald44 min
Jan 8, 2:23 AM CSTRiver Flood WarningSGFMcDonald34 hr
Jan 8, 2:28 AM CSTTornado WarningSGFChristian, Greene51 min
Jan 8, 2:30 AM CSTSevere Thunderstorm WarningSGFDent27 min
Jan 8, 2:31 AM CSTSevere Thunderstorm WarningSGFBenton, Hickory, Polk39 min
Jan 8, 2:38 AM CSTTornado WarningSGFStone51 min
Jan 8, 2:39 AM CSTFlash Flood WarningSGFCamden, Dallas, Laclede, Maries, Miller, Phelps and 5 more5 hr
Jan 8, 2:44 AM CSTSevere Thunderstorm WarningSGFWebster61 min
Jan 8, 2:51 AM CSTTornado WarningSGFGreene, Webster39 min
Jan 8, 2:55 AM CSTTornado WarningSGFTaney61 min
Jan 8, 2:56 AM CSTSevere Thunderstorm WarningSGFLaclede79 min

Nearby

Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.